# SDR AALA202111179930

- Difficulty date: November 16, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N971AN
- Make and model: Boeing 737*
- Aircraft serial: 29547
- Aircraft time: 56,504 hours, 23,598 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Processor
- Part number: 3012803
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D, A

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CLIMB LEFT FUEL DISPLAY BLANKED, LEVELED AT FL230. LEFT DISPLAY RETURNED WITH LARGE IMBALANCE 8.2/ 7.09 LBS ONLY RIGHT TANK APPEARED TO BE DRAINING 5-7 MINS LATER BOTH SCREENS CONTINUE; AIRCRAFT AIR RETURNED TO DFW. EMERGENCY WAS NOT DECLARED. AIRCRAFT WAS NOT OVERWEIGHT FOR LANDING. FUEL QUANTITY WAS NORMAL. REMOVED AND REPLACED FUEL QUANTITY PROCESSOR PER AMM 28-41-81 SEE ITEM 1 ON FORM 10194 FOR SIGNATURES AND CORRECTIVE ACTIONS ALSO REMOVED AND REPLACED LEFT WING COMP PROBE (AALA202111177075) PER AA AMM 28-41-21-401.
